Vol. 5, No. 5, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Two-dimensional nonlinear Schrödinger equation with random radial data

Yu Deng

Vol. 5 (2012), No. 5, 913–960

We study radial solutions of a certain two-dimensional nonlinear Schrödinger (NLS) equation with harmonic potential, which is supercritical with respect to the initial data. By combining the nonlinear smoothing effect of Schrödinger equation with Lp estimates of Laguerre functions, we are able to prove an almost-sure global well-posedness result and the invariance of the Gibbs measure. We also discuss an application to the NLS equation without harmonic potential.

nonlinear Schrödinger equation, supercritical NLS, random data, Gibbs measure, global well-posedness
Mathematical Subject Classification 2010
Primary: 35Q55, 37L40, 37L50
Secondary: 37K05
Received: 16 November 2010
Revised: 14 February 2011
Accepted: 3 June 2011
Published: 29 December 2012
Yu Deng
Department of Mathematics
Princeton University
Princeton, NJ 08544 United States